MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/dad.0000000000000036

Медицинская библиотека · The American Journal of dermatopathology · 2014

Exenatide-induced eosinophilic sclerosing lipogranuloma at the injection site.

Shan Shi-Jun, Guo Ying

Клинический случайСтатьяПеревод в очереди

Аннотация

Sclerosing lipogranuloma is a granulomatous reaction to the injection of a high-viscosity fluid in the tissues for the cosmetic purpose of improving body contour; lesions on the extremities and buttocks are commonly the results of injections of therapeutic agents in oily vehicles. Exenatide, once-weekly injection, is a therapeutic method for patients with type 2 diabetes. Here, we describe a case of exenatide once weekly induced eosinophilic sclerosing lipogranuloma at the injection site of a 62-year-old patient. To the best of our knowledge, the histopathologic features of this adverse event have not been reported in the medical literature.

Для цитирования: Shan Shi-Jun, Guo Ying. Exenatide-induced eosinophilic sclerosing lipogranuloma at the injection site.. The American Journal of dermatopathology. 2014. DOI: 10.1097/dad.0000000000000036.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.